# SDR UALA2012120707113

- Difficulty date: December 7, 2012
- Submitted: January 18, 2013
- Operation: Air carrier
- Aircraft: N771UA
- Make and model: Boeing 777222
- Aircraft serial: 26932
- Aircraft time: 689,444 hours, 12,451 cycles
- Engine: Pwa PW4077
- System (JASC): 2300 · Communications System
- Part: Amplifier
- Part number: 6228850200
- Part serial: 37
- Condition: Faulty
- Location: Sat Comm
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SAT COM DATA LINK HI GAIN STATUS MSG.  PCN 583-9201.  SAT SYS TEST PASSED ON MAT BUT FAULTED- HIGH POWER AMPLIFIER FOR LOW GAIN ANTENNA.  PER MEL PULLED AND COLLARED CB E21 ON P110 PANEL.  REPLACED HIGH POWER AMP.  REPLACED LT HF TRANSCEIVER REF MM 23-11-05 PG 401 AND OP CHECKED GOOD REF MM 23-11-00 PG50 1 AND ALSO CHECKED HF RADIOS ON PLANE WITH PILOT.
